Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 5, NWS Austin/San Antonio, TX

January 29, 20089 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Jan 29, 2008, 8:01 PM CST for 9 counties in Texas. It took effect at Jan 30, 2008, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2008, 8:01 PM CST (02:01 UTC)
In effect from
Jan 30, 2008, 11:00 AM CST
Expired
Jan 30, 2008, 6:00 PM CST
In force
7 hr
Issued by
NWS Austin/San Antonio, TX

Counties Burnet County, TX, Edwards County, TX, Gillespie County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Real County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 96 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 2.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2008-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2008-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -179 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3199 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-179 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KEWX 300201
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CST TUE JAN 29 2008

...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON FOR PORTIONS OF
THE RIO GRANDE VALLEY...EDWARDS PLATEAU AND NORTHERN HILL COUNTRY...

.A VERY DRY AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS WEDNESDAY
AS WINDS TURN TO THE SOUTH AND INCREASE IN RESPONSE TO AN
APPROACHING UPPER LEVEL DISTURBANCE. THE RESULT WILL BE WINDS AND 
RELATIVE HUMIDITIES EXCEEDING CRITICAL THRESHOLDS OVER THE RIO
GRANDE VALLEY...EDWARDS PLATEAU AND NORTHERN HILL COUNTRY. 

TXZ171-172-183>186-188-202-217-301015-
/O.NEW.KEWX.FW.W.0005.080130T1700Z-080131T0000Z/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-GILLESPIE-KINNEY-
MAVERICK-
801 PM CST TUE JAN 29 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY FOR 
LOW RELATIVE HUMIDITIES AND BREEZY CONDITIONS...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST
WEDNESDAY. 

SOUTH WINDS AROUND 15 MPH WITH GUSTS UP TO 25 MPH ARE EXPECTED
WEDNESDAY AFTERNOON WHEN RELATIVE HUMIDITIES WILL DECREASE TO
BETWEEN 20 AND 25 PERCENT. 

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
2 follow-up statements
000 
WWUS84 KEWX 301039
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 AM CST WED JAN 30 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM UNTIL 6 PM TODAY FOR
WESTERN RIO GRANDE PLAINS...EDWARDS PLATEAU AND NORTHERN HILL
COUNTRY...

.A VERY DRY AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS TODAY
EVEN AS WINDS RETURN TO THE SOUTHEAST AND INCREASE IN RESPONSE TO AN
APPROACHING UPPER LEVEL DISTURBANCE. THE RESULT WILL BE WINDS AND
RELATIVE HUMIDITIES AT CRITICAL THRESHOLDS OVER THE RIO GRANDE 
VALLEY...EDWARDS PLATEAU AND NORTHERN HILL COUNTRY THIS AFTERNOON.

TXZ171-172-183>186-188-202-217-302115-
/O.NEW.KEWX.FW.A.0002.080131T1600Z-080201T0100Z/
/O.CON.KEWX.FW.W.0005.080130T1700Z-080131T0000Z/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-GILLESPIE-KINNEY-
MAVERICK-
439 AM CST WED JAN 30 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM 11 AM THURSDAY
MORNING THROUGH 7 PM THURSDAY EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6
PM CST THIS AFTERNOON.

SOUTH WINDS AROUND 15 MPH WITH GUSTS UP TO 25 MPH ARE EXPECTED BY
THIS AFTERNOON WHEN RELATIVE HUMIDITIES WILL DECREASE TO BETWEEN
20 AND 25 PERCENT.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$

TXZ173-187-189>194-203>209-218>225-228-302115-
/O.NEW.KEWX.FW.A.0002.080131T1600Z-080201T0100Z/
WILLIAMSON-BANDERA-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
439 AM CST WED JAN 30 2008

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM 11 AM THURSDAY
MORNING THROUGH 7 PM THURSDAY EVENING.

A VERY STRONG COLD FRONT THURSDAY WILL BRING DRY BRISK NORTHWEST
WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH...ALONG WITH
HUMIDITIES FALLING INTO THE TEENS ACROSS MUCH OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 302135
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 PM CST WED JAN 30 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM UNTIL 6 PM TODAY FOR
WESTERN RIO GRANDE PLAINS...EDWARDS PLATEAU AND NORTHERN HILL
COUNTRY...

.A VERY DRY AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS TODAY
EVEN AS WINDS RETURN TO THE SOUTHEAST AND INCREASE IN RESPONSE TO
AN APPROACHING UPPER LEVEL DISTURBANCE. THE RESULT WILL BE WINDS
AND RELATIVE HUMIDITIES AT CRITICAL THRESHOLDS OVER THE RIO
GRANDE VALLEY...EDWARDS PLATEAU AND NORTHERN HILL COUNTRY THIS
AFTERNOON.

TXZ171-172-183>186-188-202-217-310545-
/O.UPG.KEWX.FW.A.0002.080131T1600Z-080201T0100Z/
/O.NEW.KEWX.FW.W.0006.080131T1600Z-080201T0100Z/
/O.CON.KEWX.FW.W.0005.000000T0000Z-080131T0000Z/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-GILLESPIE-KINNEY-
MAVERICK-
335 PM CST WED JAN 30 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CST
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6
PM CST THIS AFTERNOON.

SOUTH WINDS AROUND 15 MPH WITH GUSTS UP TO 25 MPH ARE EXPECTED BY
THIS AFTERNOON WHEN RELATIVE HUMIDITIES WILL DECREASE TO BETWEEN
20 AND 25 PERCENT.

A VERY STRONG COLD FRONT THURSDAY WILL BRING DRY BRISK NORTHWEST
WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH...ALONG WITH
HUMIDITIES FALLING INTO THE TEENS ACROSS MUCH OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ173-187-189>194-203>209-218>225-228-310545-
/O.UPG.KEWX.FW.A.0002.080131T1600Z-080201T0100Z/
/O.NEW.KEWX.FW.W.0006.080131T1600Z-080201T0100Z/
WILLIAMSON-BANDERA-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
335 PM CST WED JAN 30 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CST
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A VERY STRONG COLD FRONT THURSDAY WILL BRING DRY BRISK NORTHWEST
WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH...ALONG WITH
HUMIDITIES FALLING INTO THE TEENS ACROSS MUCH OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Jan 29, 5:28 PM CST, 2 hours 33 minutes earlier.

Area forecast discussion, Jan 29, 5:28 PM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
528 PM CST TUE JAN 29 2008

.AVIATION...
THIS EVENING A BAND OF DUST WAS MOVING SOUTHWARD ACROSS THE
EDWARDS PLATEAU AND HILL COUNTRY. THE DUST HAS LOWERED VSBYS TO 4
SM AT KERV AND KT82 WITH KECU REPORTING 2 1/2 SM. THIS DUST WILL
IMPACT KDRT FROM 00Z THRU 03Z WITH VSBYS LOWERING TO 2SM AT TIMES.
OTHERWISE VFR CONDITIONS WILL PREVAIL OVERNIGHT. GUSTY POST-
FRONTAL NORTHERLY SFC WINDS OF 15 TO 20 KTS WILL DIMINISH TO LESS
THAN 10 KTS AFTER 06Z. SFC WINDS WILL RAPIDLY SHIFT AROUND TO THE
SOUTHEAST AT 10 TO 15 KTS WEDNESDAY AFTERNOON AS THE SFC RIDGE
SHIFTS QUICKLY EASTWARD. NAM12 X-SECTIONS INDICATE SCATTERED MID
LEVEL CLOUDS DEVELOPING WEDNESDAY AFTERNOON...HOWEVER VFR CONDITIONS
WILL STILL PREVAIL.

&&

.PREV DISCUSSION... /ISSUED 307 PM CST TUE JAN 29 2008/

DISCUSSION...CLEARING HAS BEEN SLOW TO OCCUR ACROSS CENTRAL AND
EASTERN PORTIONS THIS AFTERNOON BUT BY SUNSET MUCH OF THE AREA
WILL BE DRIED OUT WITH CLEAR SKIES TONIGHT. HAVE GONE WITH THE
LOWER MET GUIDANCE FOR TONIGHT ON LOWS AS DRY PACIFIC AIRMASS
SHOULD DECOUPLE SOMEWHAT AND WITH MOSTLY CLEAR SKIES..THE DRY
AIRMASS SHOULD RADIATE NICELY. LOW LEVEL MOISTURE WILL BEGIN
OVERRUNNING COOL SURFACE RIDGE TOMORROW AFTERNOON WITH DEVELOPING
LOW CLOUD DECK FORMING OVER SOUTH AND EAST PORTIONS. SHALLOW
MOISTURE WILL BE IN PLACE TOMORROW NIGHT AS A STRONG COLD FRONT
ENTERS THE REGION. THERE IS A CHANCE OF SHOWERS OVER THE EASTERN
HALF OF THE REGION AS THE FRONT INVADES THE SHALLOW MOISTURE
TOMORROW NIGHT INTO THURSDAY MORNING. THE FRONT WILL BRING STRONG
AND GUSTY NORTHWEST WINDS AND HUMIDITIES BELOW 25 PERCENT ACROSS
MUCH OF THE AREA. A FIRE WEATHER WATCH WILL LIKELY BE ISSUED
TOMORROW IN VIEW OF THURSDAYS COLD FRONT. RETURN SOUTHERLY FLOW
FRIDAY WILL RESULT IN INCREASING CLOUDINESS FRIDAY NIGHT AND
SATURDAY. IN APPROACH OF THE NEXT UPPER DISTURBANCE TO MOVE ACROSS
MONDAY..THE LOW LEVEL JET WILL IGNITE SOME MOSTLY LIGHT
PRECIPITATION SUNDAY AND SUNDAY NIGHT. THE THIRD IN A SERIES OF
UPPER LEVEL TROUGHS WILL PUSH THROUGH MONDAY WITH THIS ONE
TRANSPORTING DRY..MILD PACIFIC AIR INTO THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              35  63  46  60  34 /   0  -   40  10   0
AUSTIN BERGSTROM INTL AIRPORT  29  60  48  64  27 /   0  -   40  10   0
DEL RIO INTL AIRPORT           40  69  45  65  34 /   0   0   0  -    0
SAN ANTONIO INTL AIRPORT       34  65  47  65  30 /   0  -   30  -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...EDWARDS...GILLESPIE...GUADALUPE...HAYS...KENDALL...KERR...
KINNEY...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL
VERDE...WILLIAMSON.

&&

11/13
Hazardous weather outlook, Jan 29, 7:05 PM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
705 PM CST TUE JAN 29 2008

TXZ171>173-183>194-202>209-217>225-228-301200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
705 PM CST TUE JAN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
CRITICAL FIRE WEATHER VALUES WILL BE APPROACHED WEDNESDAY AFTERNOON.
ANOTHER STRONG COLD FRONT ON THURSDAY WILL PRODUCE LOW HUMIDITIES
AND GUSTY NORTHWEST WINDS. THE LOW HUMIDITIES AND STRONG WINDS
WILL LIKELY REQUIRE A FIRE WEATHER WATCH AND WIND ADVISORY FOR
THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jan 29, 4:27 PM CST, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
427 PM CST TUE JAN 29 2008

TXZ183>190-202>204-217>219-228-300100-
VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS...CRYSTAL CITY...
PEARSALL...CARRIZO SPRINGS
427 PM CST TUE JAN 29 2008

...BLOWING DUST ENTERING THE HILL COUNTRY AND EDWARDS PLATEAU...

STRONG NORTHERLY WINDS OF 20 TO 30 MPH HAS KICKED UP DUST ACROSS
THE BIG COUNTRY. THIS AFTERNOON AREA OBSERVATIONS AND VISIBLE
SATELLITE INDICATED BLOWING DUST MOVING SOUTHWARD INTO THE EDWARDS
PLATEAU AND WESTERN HILL COUNTRY. THE DUST WILL LOWER VISIBILITIES
TO AROUND 2 MILES AT TIMES IN THESE REGIONS. THE DUST WILL SETTLE
OUT LATER THIS EVENING WHEN THE WINDS SUBSIDE.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 4:39 AM CSTFire Weather WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more11 hr
Jan 30, 1:35 PM CSTWind AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more28 hr
Jan 30, 3:35 PM CSTRed Flag WarningEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more27 hr

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.